# SDR ASAA2017111622606

- Difficulty date: November 16, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 34,875 hours, 10,494 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blades
- Part number: 3400010260
- Condition: Worn
- Location: Nr 1 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN BLADES, NRS 2, - 24 HAVE COATING MISSING FROM PRESSURE FACES THAT ARE OUT OF LIMITS. ACFT GROUNDED.   REPLACED THE NR 1 ENGINE FAN WITH A COMPLETED MAPPED SET. INSTALLED BLADES IAW T/C 78472002.
